# SDR FDEA200902190583

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327996500200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL 161 BF BOTTOM SKIN IS DELAMINATED.  FABRICATED BOARD IAW DWG. SRZ-25-011 REV.C.   FLOORBOARD PART MARKED PER GMM 7-0-1001. NON SKID TAPE APPLIED IAW DWG. SRZ-25-011 REV.B
